Long story, here is were I am at with my knowledge of this.
Anxiety disorder-frompost pardom depression
diabetic-controled with pill and diet.
from symptoms I had, my new Dr. took me off paxil and put me on buspitn (sp), a couple of days later, changed me to zoloft, next day took me off (reasons; were my reactions to them..zoloft made me feel anger toward my children )
removed a wisdome tooth
a week later, removed another molar that was rotting in me
my symtoms: savere vertigo, on a 24/7 basis, zapping noises, sensativity all over my head that causes a lot of pain. Throbbing ..you name it,..I feel it.
of course anxiety from NOBODY knowing what is wrong with me.
body aches, metalic taste in my mouth, my body twitches, swelling occurs so much sometimes that if i put pressure, it looks like it is a bone shaping what ever impression was made, Hair loss, nausea, abdomin pain. did I mention MIGRAINS. a lot of that other kind of twitching like when there is air near you eye and it keeps jumping,..well I getthat in my arm, legs..smells of toxins or something as my head turns rock solid, my eyes burn sometimes.
weird things that have happend that I consider symtoms now. about 3or 4 months ago (when a lot of these symptoms were starting but, I payed no attention to)...
I went for about a week with NON stop, shock zapping stuff. I could not even walk at a wal-mart without freaking out because , people would walk by me and shock me,..I couldn't grab anything cuz it would shock me. I yelled to my husband to give me the keys because I could not stand it anymore and when he did, I got zapped so bad, there were sparks and as I jerked my hand with the keys it zapped my glasses and left me looking beat up..I ran out of there so fast and didn't want ANYTHING to do with anybody. It was horrible!..and normally I would be laughing at that, but I am in pain, losing my fighting spirit,..and AM SO CLOSE TO GIVING UP!!...
Am I going crazy?...someone,..please help.
My prayers to ALL of you who have these illnessess that leave you feeling helpless and hopeless. *hugs tight*
ps: my Dr. ruled out a lot from Cat scans, MRIs. He wants to send me to a neurologist next..and he wont see me until...MAYBE I GIVE UP!...I can't wait that long.
ER wont do anything either..:( without my Dr. knowing or having confidence in what is wrong with me,...they can not help me.
I also tried Poison control already...no help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?